# SDR VNAA2015122900018

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 27,892 hours, 28,042 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Part serial: P1178
- Condition: Oil Consumption
- Part time: 30,784 hours, 32,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL TEMPERATURE AND PRESSURE AMBER MESSAGES SHORTLY AFTER DEPARTURE. CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, SERVICED APU OIL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
